Record number :
2383134
Title of article :
Comments on “ synchronization of uncertain fractional order chaotic systems: Adaptive fuzzy approach” [ISA Trans 50 (2011) 548–556]
Author/Authors :
Aghababa، نويسنده , , Mohammad Pourmahmood، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
2
From page :
11
To page :
12
Abstract :
In this note, we demonstrate that the stability analysis in the main theorem of the paper [Lin T-C, Kuo C-H. H ∞ synchronization of uncertain fractional order chaotic systems: adaptive fuzzy approach. ISA Trans 2011;50:548–56] is wrong.
Keywords :
fractional calculus , Fractional-order chaotic system , Adaptive Fuzzy Logic Controller
Journal title :
ISA TRANSACTIONS
Serial Year :
2012
Link To Document :
بازگشت